# SDR REXA2022061500354

- Difficulty date: June 3, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 41,954 hours, 32,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Inoperative
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY LIGHT BULBS INOP IN GALLEY.    RE-LAMPED EMERGENCY LIGHT P/N: 6100928 IAW CRJ 700 AMM 33-51-05. OPS C HECK GOOD.
